# SDR FOTR201728312

- Difficulty date: October 25, 2010
- Submitted: October 25, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- Aircraft time: 67,248 hours, 44,827 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 9 SPOILER UPPER SURFACE DELAMINATED.  REPAIRED ON NR 8312 FASI W/O 20172.
